MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. XPER INFORMATION MANAGEMENT SYSTEM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. XPER INFORMATION MANAGEMENT SYSTEM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number XPER INFORMATION MANAGEMENT SYSTEM
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the xper information management system (xperim) software was not able to launch while the patient was being prepped for the procedure.The user attempted to launch xperim but to no avail.It was confirmed there was no patient harm.The device was in clinical use at the time of the event.While xperim software is primarily intended for information management during procedures.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigation is on-going.Philips will provide another report in 30 days.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported to philips that the xper information management system (xperim) software was not able to launch while the patient was being prepped for the procedure.The user attempted to launch xperim but to no avail.It was confirmed there was no patient harm.The device was in clinical use at the time of the event.While xperim software is primarily intended for information management during procedures.
 
Event or Problem Description
It was reported to philips that the xper information management system (xperim) software was not able to launch while a patient was being prepped for a procedure.It was confirmed there was no patient harm.The investigation indicated that the problem occurred while the staff was prepping the patient.The staff attempted to start up xperim and it failed to launch.Based on the results of the analysis, the cause of the reported problem was that the datacenter was out of memory, therefore xperim was unable to reach out and start the communication with the datacenter.This caused xperim to become unresponsive and it failed to start.Performing a restart of the datacenter application restored functionality and resolved the issue.Philips performed an assessment and found the reported issue could not lead to death or serious injury should it recur.

Brand Name
XPER INFORMATION MANAGEMENT SYSTEM
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
benny lam
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key20579390
Report Number3003768277-2024-06251
Device Sequence Number15480265
Product Code MWI
UDI-Device Identifier00884838100084
UDI-Public00884838100084
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXPER INFORMATION MANAGEMENT SYSTEM
Device Catalogue Number830230
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer10/14/2024
10/14/2024
10/14/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/27/2024
12/19/2024
01/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown